# SDR SWAA2012042003291

- Difficulty date: April 6, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 81,620 hours, 60,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545634
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT STA 520, STR 15R.  REMOVED AND REPLACED CLIP PER SRM.
